pain in upper thighs

fearringtonc
By fearringtonc Latest Reply 2009-05-05 01:10:04 -0500
Started 2009-05-03 22:30:56 -0500

I am having severe pain in my upper thighs especially my left leg. It tingles real bad, I beleive it is neouropathy. I take nerauntin 600mg 2 @ 3x a day is this a high dose or can it be increased? Anyone that knows about this could you please help? Thanks so much.


5 replies

junebug6600
junebug6600 2009-05-05 01:10:04 -0500 Report

hey there: i have found that cold and hot pads work just take a cold storage unit like the one you get for lunches save damp cold wash rag or towel in it than wrapit around your thigh will let up with out extra drugs. I learned the hard way. my liver is destroyed by all the med given to me over dib. ner. i am still young no hope for trans plant. so if you canavoid meds for all the nerapathy go for it.

gma
gma 2009-05-04 18:05:13 -0500 Report

I dont have the pain but I have the tingle asleep numb feeling I have had this way before I was a diabetec and mine is cause from standing on concrete all Day I agree you need to see your doctor